Two-dimensional Hubbard model close to half-filling

McCulloch, IP and Gulacsi, M (1997) Two-dimensional Hubbard model close to half-filling. Philosophical Magazine B-Physics of Condensed Matter Statistical Mechanics Electronic Optical and Magnetic Properties, 76 5: 819-825.

Author McCulloch, IP
Gulacsi, M
Title Two-dimensional Hubbard model close to half-filling
Journal name Philosophical Magazine B-Physics of Condensed Matter Statistical Mechanics Electronic Optical and Magnetic Properties
ISSN 0141-8637
Publication date 1997-11
Sub-type Article (original research)
Volume 76
Issue 5
Start page 819
End page 825
Total pages 7
Language eng
Keyword Behavior
Lattice
Liquid
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:14:11 EST by System User